# SDR AALA201901075003

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,901 hours, 7,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD GALLEY FLOOR SUPPORT BETWEEN BS 328 AND 344,  LBL 45.6.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-01.
